# SDR USAA2014100600019

- Difficulty date: September 27, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 22,106 hours, 7,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK. CABIN FLOOR SHEAR PLATE CORRODED AT FRAME 70 & Y -1162.5.  R & R SHEAR PLATE IAW SRM 51-42-11 & DWG 18D534741803.
